MAUDE Adverse Event Report: Medline Industries, LP HUDSON RCI; DBD-AQUAKPAK BUBBLE HUM,540ML,W/ ADAPTER

Medline Industries, LP HUDSON RCI; DBD-AQUAKPAK BUBBLE HUM,540ML,W/ ADAPTER
Catalog Number 005-40
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/21/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "customer had received 1ea leaked bottle despite no damage to the carton box.".
 
Additional Manufacturer Narrative
The account reported finding one ea was received leaking.Multiple photographs were submitted for investigation; the pictures show that the water has leaked from the aquapak bottle into the packaging, and water droplets can be seen in the plastic bag that the aquapak is in.Trending was reviewed and there have been 0 additional reported complaint(s) for this issue for the account in the past 6 months; the cause was documented as cannot determine cause.This complaint has been provided to the vendor for further evaluation, and the quality team will monitor this issue for trending purposes.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
HUDSON RCI
Common Device Name
DBD-AQUAKPAK BUBBLE HUM,540ML,W/ ADAPTER
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
rizwan shaik
three lakes drive
northfield, IL 60093--275
MDR Report Key50945729
Report Number1417592-2026-54127
Device Sequence Number10348673
Product Code BTT
UDI-Device Identifier20197344007155
UDI-Public20197344007155
Combination Product (Y/N)N
Initial Reporter CountrySN
PMA/510(K) Number
K141353
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number005-40
Device Lot Number22D003
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/02/2023
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown